Volume 114, Number 1, April 2016
|Number of page(s)||5|
|Published online||25 April 2016|
Novel exactly solvable Schrödinger equations with a position-dependent mass in multidimensional spaces obtained from duality
Physique Nucléaire Théorique et Physique Mathématique, Université Libre de Bruxelles - Campus de la Plaine CP229, Boulevard du Triomphe, B-1050 Brussels, Belgium
Received: 18 November 2015
Accepted: 11 April 2016
A novel exactly solvable Schrödinger equation with a position-dependent mass (PDM) describing a Coulomb problem in D dimensions is obtained by extending the known duality relating the quantum d-dimensional oscillator and D-dimensional Coulomb problems in Euclidean spaces for . As an intermediate step, a mapping between a quantum d-dimensional nonlinear oscillator of Mathews-Lakshmanan type (or oscillator in a space of constant curvature) and a quantum D-dimensional Coulomb-like problem in a space of nonconstant curvature is derived. It is finally reinterpreted in a PDM background.
PACS: 03.65.Ge – Solutions of wave equations: bound states
© EPLA, 2016
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.